Alert archive / New Jersey / Low Water Advisories in 2018
Low Water Advisory 2, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this low water advisory at Jan 7, 2018, 5:51 AM EST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Jan 7, 2018, 5:51 AM EST (10:51 UTC)
- Expired
- Jan 7, 2018, 12:00 PM EST
- In force
- 6 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted.
087 WHUS71 KPHI 071051 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 551 AM EST Sun Jan 7 2018 ANZ430-071500- /O.NEW.KPHI.LO.Y.0002.180107T1051Z-180107T1700Z/ /O.CON.KPHI.SC.Y.0002.000000T0000Z-180107T1500Z/ /O.CON.KPHI.UP.Y.0002.000000T0000Z-180107T1500Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- 551 AM EST Sun Jan 7 2018 ...LOW WATER ADVISORY IN EFFECT UNTIL NOON EST TODAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... ...FREEZING SPRAY ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... The National Weather Service in Mount Holly has issued a Low Water Advisory, which is in effect until noon EST today. * Location...Upper Delaware Bay. * Winds...Northwest 10 to 15 kt with gusts up to 25 kt. * Seas...1 to 2 feet. * Freezing Spray...Periods of light to moderate freezing spray will continue through this morning. * Water Levels...West-northwest winds are resulting in lower than normal water levels. Water levels will once again drop to 2 feet or more below Mean Lower Low Water during the next low tide cycle. This may cause navigation problems. The next low tide will occur between 8 AM and 11 AM this morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. A Freezing Spray Advisory means that light to moderate accumulation of ice is expected on vessels. Operating a vessel in freezing spray can be hazardous. It is recommended that vessels be prepared to take appropriate counter measures before putting to sea or enter the advisory area. Mariners are urged to ensure their life saving equipment remains free of ice and that their fire fighting capabilities are not impacted due to adverse weather conditions. A Low Water Advisory means water levels are expected to be significantly below average. Mariners should use extreme caution and transit at the slowest safe navigable speed to minimize impact. && $$ ANZ450>455-071500- /O.CON.KPHI.SC.Y.0002.000000T0000Z-180107T1500Z/ /O.CON.KPHI.UP.Y.0002.000000T0000Z-180107T1500Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 551 AM EST Sun Jan 7 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... ...FREEZING SPRAY ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * Location...The Atlantic coastal waters of New Jersey and Delaware. * Winds...Northwest 10 to 20 kt with gusts up to 30 kt. * Seas...2 to 4 feet. * Freezing Spray...Periods of light to moderate freezing spray will continue through this morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. A Freezing Spray Advisory means that light to moderate accumulation of ice is expected on vessels. Operating a vessel in freezing spray can be hazardous. It is recommended that vessels be prepared to take appropriate counter measures before putting to sea or enter the advisory area. Mariners are urged to ensure their life saving equipment remains free of ice and that their fire fighting capabilities are not impacted due to adverse weather conditions. && $$ ANZ431-071500- /O.CON.KPHI.SC.Y.0002.000000T0000Z-180107T1500Z/ /O.CON.KPHI.UP.Y.0002.000000T0000Z-180107T1500Z/ Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 551 AM EST Sun Jan 7 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... ...FREEZING SPRAY ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * Location...Lower Delaware Bay. * Winds...Northwest 10 to 15 kt with gusts up to 25 kt. * Seas...1 to 3 feet. * Freezing Spray...Periods of light to moderate freezing spray will continue through this morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. A Freezing Spray Advisory means that light to moderate accumulation of ice is expected on vessels. Operating a vessel in freezing spray can be hazardous. It is recommended that vessels be prepared to take appropriate counter measures before putting to sea or enter the advisory area. Mariners are urged to ensure their life saving equipment remains free of ice and that their fire fighting capabilities are not impacted due to adverse weather conditions. && $$
2 follow-up statements
786 WHUS71 KPHI 071434 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 934 AM EST Sun Jan 7 2018 ANZ430-071700- /O.CAN.KPHI.SC.Y.0002.000000T0000Z-180107T1500Z/ /O.CAN.KPHI.UP.Y.0002.000000T0000Z-180107T1500Z/ /O.CON.KPHI.LO.Y.0002.000000T0000Z-180107T1700Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- 934 AM EST Sun Jan 7 2018 ...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY... ...SMALL CRAFT ADVISORY IS CANCELLED... ...FREEZING SPRAY ADVISORY IS CANCELLED... The National Weather Service in Mount Holly has cancelled the Freezing Spray Advisory. The Small Craft Advisory has been cancelled. * Water Levels...Through noon, West-northwest winds will result in lower than normal water levels. Water levels are once again around 2 feet below Mean Lower Low Water. This may cause navigation problems. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Low Water Advisory means water levels are expected to be significantly below average. Mariners should use extreme caution and transit at the slowest safe navigable speed to minimize impact. && $$ ANZ431-450>455-071545- /O.CAN.KPHI.SC.Y.0002.000000T0000Z-180107T1500Z/ /O.CAN.KPHI.UP.Y.0002.000000T0000Z-180107T1500Z/ Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 934 AM EST Sun Jan 7 2018 ...SMALL CRAFT ADVISORY IS CANCELLED... ...FREEZING SPRAY ADVISORY IS CANCELLED... The National Weather Service in Mount Holly has cancelled the Freezing Spray Advisory. The Small Craft Advisory has been cancelled. A few gusts around 20 knots possible for the morning. $$
156 WHUS71 KPHI 071701 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 1201 PM EST Sun Jan 7 2018 ANZ430-071815- /O.EXP.KPHI.LO.Y.0002.000000T0000Z-180107T1700Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- 1201 PM EST Sun Jan 7 2018 ...LOW WATER ADVISORY HAS EXPIRED... Winds have decreased and the low tide has passed. Further low water conditions are not expected. $$
What forecasters said that day
The local office's own words before this low water advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this low water advisory went out at Jan 7, 4:42 AM EST, 1 hour 9 minutes earlier.
Area forecast discussion, Jan 7, 4:42 AM EST, 1 hour 9 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
442 AM EST Sun Jan 7 2018
.SYNOPSIS...
Arctic high pressure centered over the Mid-Atlantic region today
will move offshore tonight. Low pressure will track eastward across
eastern Canada early in the week. A cold front accompanying this
system will move through the region Monday night into Tuesday
morning. Another area of high pressure will build in from the west
Tuesday afternoon and night before progressing off the eastern
seaboard on Wednesday. A cold front will slowly approach from the
west late in the week into early next weekend. Meanwhile, an area of
low pressure may develop along this front and track near or just
west of the region either Friday or Saturday.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Wind Chill Warning and Wind Chill Advisory remain in effect through
10 AM this morning.
The surface high will move across the Mid-Atlantic today and then
slide to our south through this evening. The strong upper trough
will finally exit the region and take the bulk of the arctic air
with it.
Behind this trough, we should see some moderating of the
temperatures across the region as the flow turns more to the west
and southwest through the day. Sunshine early in the day will start
to fade as clouds filter into the region. While temperatures will
still be cold (on avg 10-20 degrees below normal), it should feel a
bit warmer outside.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM MONDAY/...
Increasing cloud cover across the region as the next system
approaches the area. Conditions are expected to remain dry through
tonight.
Winds will go light overnight and usually we would expect
temperatures to tank rapidly, especially in areas with substantial
snow on the ground. However, the increased cloud cover will limit
efficient radiational cooling and we will end up being more moderate
(compared to recent nights) in temperatures overnight. With little
wind, the wind chills will not be nearly as brutal as they have been
but it will still feel pretty cold outside.
&&
.LONG TERM /MONDAY THROUGH SATURDAY/...
Monday and Monday night...Low pressure will pass well north of our
region across central portions of Ontario-Quebec provinces. The cold
front accompanying this system will progress eastward across the
Great Lakes region on Monday and eventually through the Mid Atlantic
late Monday night. Southwesterly flow ahead of the front and on the
backside of the offshore high will advect warmer air into the region
on Monday. Despite the warming trend, temperatures may not rise
above freezing on Monday, especially for inland areas (N/W of I-95).
Models generally show a band of precip moving from W-NW to E-SE
across the region Monday afternoon and evening when isentropic lift
is maximized with the arrival of a SWly low-level jet prior to the
arrival of the cold front. Analysis of thermal profiles show models
are in decent agreement regarding precipitation type and have been
fairly consistent run to run despite a rather complex setup with
multiple ptypes expected with this event. Mainly snow is expected
north of I-80 and west of I-287. Farther south across E PA and C/S
NJ (roughly along and south of I-78 corridor)as well as northern
Delmarva, thermal profiles indicate enough warming aloft for a
wintry mix (snow, sleet, freezing rain). The biggest concern with
this event will be freezing rain as snow/sleet accumulations will be
light (an inch or less). Ice amounts are currently projected to
be under one-tenth inch. Despite the light icing, factors that
could potentially heighten travel impacts is the timing of the
freezing rain coinciding with the late afternoon-evening commute
and the antecedent cold ground. Regarding the latter factor:
Even if temperatures briefly rise above freezing prior to the
arrival of the precip, skin temperatures will be much slower to
respond and likely remain sub freezing. This will allow for ice
to accrete on untreated roads. The area at greatest risk for
icing impacts still appears to be in SE PA, C and S NJ, NE MD
and N DE. Barring a significant shift in the forecast, a Winter
Weather Advisory may be needed for the aforementioned areas.
Tuesday and Wednesday...The cold front will move offshore during the
morning. High pressure builds overhead Tuesday night before moving
offshore on Wednesday. With the post-frontal CAA pattern short-lived
Tuesday morning, a drastic cool down is not expected. Relative to
how cold it's been lately, Tuesday and Wednesday will feel rather
mild with highs ranging from the mid 30s in NE PA and NW NJ to the
mid 40s toward the mid Delmarva.
Wednesday night...Cannot rule out an area of light precip
overspreading our far northwestern zones (mainly along and north of
I-80) owing to stronger isentropic lift along a northward moving
warm front. However, with the deeper forcing for ascent ahead of a
mid-level shortwave trough expected to pass to our north, the
likelihood of organized precip this far south is low. PoPs were
capped at 20 percent. If precip does materialize, a shallow layer of
colder air trapped at the surface could result in freezing rain.
Therefore, we will continue to monitor this closely.
Thursday through Saturday...The latter portion of the long-term
period looks to be wet and mild. The region will be situated in
broad S-SW return flow around the offshore high and ahead of a
slow-moving cold front to our west. Temperatures both Thursday
and Friday will likely climb into the 50s for most of the
forecast area except maybe the higher terrain north of I-78.
Temperatures on Saturday are much more uncertain and will depend
on the timing/location of the cold front relative to our CWA. A
large spread in QPF amounts for this three-day period exist
among the operational models and their ensembles but there is
increasing support for 1-2 inches of rainfall. Given the
majority of the existing snow pack will melt prior to the
arrival of the potentially heavier rains and since the present
snow pack is located in the coastal plain (downstream of the
larger river basins), do not anticipate significant hydro
problems unless the forecast trends wetter.
&&
.AVIATION /09Z SUNDAY THROUGH THURSDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Today...VFR conditions expected. West to northwest winds becoming
more southwest through the day. Wind speeds around 5 to 10 knots.
Increasing mid/high level clouds this afternoon. Confidence: High
Tonight...VFR conditions expected. Southwest winds will become light
overnight. Broken to overcast skies with bases above 5000 feet.
Confidence: High
Outlook...
Monday and Monday night...Sub-VFR possible for a 3-6 hour period
between 18-00Z for RDG/ABE and 21-03Z for I-95 and coastal
terminals. During this time, a light wintry mix is likely.
Predominant ptype looks to be SN/IP at RDG/ABE and IP/ZR for
I-95 the other TAF sites including PHL. S-SW winds 10 kt or
less, becoming W-NW late Monday night behind a cold front.
Moderate to high confidence.
Tuesday through Wednesday night...VFR. Winds 10 kt or less.
High confidence.
Thursday...Sub-VFR conditions possible with increasing chances
for rain. Low confidence.
&&
.MARINE...
Small Craft Advisory is in effect for all of our area waters
through 10 AM.
The Gale Warning has been changed to a Small Craft Advisory on the
ocean. A few gale force gusts may occur early this morning but the
majority of the area waters are seeing gusts in the 20 to 30 knots
range. Winds will continue to diminish through this morning. Seas
remain around 4 to 6 feet on the ocean but will also subside through
this morning.
The Small Craft Advisory on the Delaware Bay will continue
through this morning as the northwest flow continues to funnel down
the bay, creating some higher gusts in the 20 to 30 knot range.
Winds will continue to diminish through this morning.
Seas will remain around 4 to 6 feet early this morning on the ocean
but should drop to around 2 to 4 feet through the day today. Waves
on the Delaware Bay will be around 1 to 3 feet.
Ice continues to develop in the Delaware Bay. With temperatures
remaining below freezing, additional ice is likely to form. Wave
forecast on the Delaware Bay is for ice free waters.
OUTLOOK...
Monday and Monday night...Once the current SCA headline
expires, a SCA will need to be issued for coastal marine zones.
W-SW winds increase ahead of a cold front with the setup for 25+
kt speeds more favorable as you travel southward along the
coastline and away from the nearshore waters. Seas are forecast
to peak to near 5 ft in the outer part of the coastal water
zones.
Tuesday...Winds veer out of the W-NW behind a cold fropa early. A
brief surge behind the cold front could extend SCA-level gusts into
at least the morning.
Tuesday night through Thursday...Winds and seas below SCA
criteria.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Wind Chill Advisory until 10 AM EST this morning for
PAZ060>062-070-071-101>106.
Wind Chill Warning until 10 AM EST this morning for PAZ054-055.
NJ...Wind Chill Advisory until 10 AM EST this morning for NJZ001-
007>010-012>027.
DE...Wind Chill Advisory until 10 AM EST this morning for
DEZ001>004.
MD...Wind Chill Advisory until 10 AM EST this morning for MDZ008-
012-015-019-020.
MARINE...Small Craft Advisory until 10 AM EST this morning for ANZ430-
431-450>455.
Freezing Spray Advisory until 10 AM EST this morning for
ANZ430-431-450>455.
&&
Synopsis...Klein
Near Term...Meola
Short Term...Meola
Long Term...Klein
Aviation...Klein/Meola
Marine...Klein/MeolaHazardous weather outlook, Jan 7, 5:01 AM EST, 50 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 501 AM EST Sun Jan 7 2018 NJZ001-007-008-PAZ062-081015- Sussex-Warren-Morris-Northampton- 501 AM EST Sun Jan 7 2018 ...WIND CHILL ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING... This Hazardous Weather Outlook is for northern New Jersey and east central Pennsylvania. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Chill Advisory this morning. .DAYS TWO THROUGH SEVEN...Monday through Saturday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ054-055-081015- Carbon-Monroe- 501 AM EST Sun Jan 7 2018 ...WIND CHILL WARNING IN EFFECT UNTIL 10 AM EST THIS MORNING... This Hazardous Weather Outlook is for northeast Pennsylvania. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Chill Warning this morning. .DAYS TWO THROUGH SEVEN...Monday through Saturday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. DEZ001-002-MDZ008-012-015-NJZ009-010-012>022-027-PAZ060-061-070-071- 101>106-081015- New Castle-Kent-Cecil-Kent MD-Queen Annes-Hunterdon-Somerset- Middlesex-Western Monmouth-Eastern Monmouth-Mercer-Salem-Gloucester- Camden-Northwestern Burlington-Ocean-Cumberland-Atlantic- Southeastern Burlington-Berks-Lehigh-Delaware-Philadelphia- Western Chester-Eastern Chester-Western Montgomery- Eastern Montgomery-Upper Bucks-Lower Bucks- 501 AM EST Sun Jan 7 2018 ...WIND CHILL ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING... This Hazardous Weather Outlook is for central Delaware, northern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania and southeast Pennsylvania. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Chill Advisory. .DAYS TWO THROUGH SEVEN...Monday through Saturday. A light wintry mix of snow, sleet, and freezing rain is likely Monday afternoon and evening. Travel difficulties for the evening commute are possible, especially in areas that receive a light glaze of ice from freezing rain. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. DEZ003-004-MDZ019-020-NJZ023>025-081015- Inland Sussex-Delaware Beaches-Talbot-Caroline-Cape May- Atlantic Coastal Cape May-Coastal Atlantic- 501 AM EST Sun Jan 7 2018 ...WIND CHILL ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING... This Hazardous Weather Outlook is for southern Delaware, northeast Maryland and southern New Jersey. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Chill Advisory. .DAYS TWO THROUGH SEVEN...Monday through Saturday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ430-431-450>455-081015- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 501 AM EST Sun Jan 7 2018 ...FREEZING SPRAY ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING... This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Freezing Spray Advisory. .DAYS TWO THROUGH SEVEN...Monday through Saturday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NJZ026-081015- Coastal Ocean- 501 AM EST Sun Jan 7 2018 ...WIND CHILL ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING... This Hazardous Weather Outlook is for southern New Jersey. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Chill Advisory. .DAYS TWO THROUGH SEVEN...Monday through Saturday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jan 7, 12:11 AM EST, 5 hours 40 minutes before
Special Weather Statement National Weather Service Mount Holly NJ 1211 AM EST Sun Jan 7 2018 DEZ001-NJZ015>019-PAZ070-071-106-070800- New Castle-Mercer-Salem-Gloucester-Camden-Northwestern Burlington- Delaware-Philadelphia-Lower Bucks- Including the cities of Wilmington, Trenton, Pennsville, Glassboro, Camden, Cherry Hill, Moorestown, Mount Holly, Media, Philadelphia, Morrisville, and Doylestown 1211 AM EST Sun Jan 7 2018 ...LOW WATER LEVELS ON THE TIDAL DELAWARE RIVER OVERNIGHT... A brisk northwest wind has resulted in low water levels on the tidal Delaware River and its tidal tributaries tonight. The water level at Philadelphia was greater than 3 feet below Mean Lower Low Water around midnight and previously 3.5 feet below Mean Lower Low Water at Reedy Point last evening. Expect similar values upriver as low tide approaches. Low tide at Trenton occurs at 1:40 AM. The low water levels will cause navigation problems around the time of low tide. The northwest wind is forecast to diminish gradually late tonight into the day on Sunday. However, water levels are expected to remain rather low into Sunday. JRK
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 6, 9:21 PM EST | Heavy Freezing Spray Advisory | PHI | 12 hr | |
| Jan 7, 2:50 PM EST | Winter Weather Advisory | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 7 more | 33 hr |
| Jan 7, 3:00 PM EST | Small Craft Advisory | PHI | 48 hr |
Nearby
Low Water Advisories in New Jersey, 2018Every low water advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.